# SDR SWAA2023031303101

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,690 hours, 35,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI CRACK ON ANGLE LOCATED RACEWAY PANEL AREA CAPTAIN SIDE AT COCKPIT 2023-113089<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED ANGLE LOC. RACEWAY PANEL AREA CAPTAIN SIDE AT COCKPIT IAW B737-700 SRM-51-10-02; ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETED
